# SDR SWAA2025072984028

- Difficulty date: June 20, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT RBL 55 BETWEEN BS 663 TO BS 675 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.322 IN.  APPLIED FILLET-CAP SEALANT LOWER SIDE BETWEEN REPAIR PARTS IAW SOPM 20-50-19 AND INSTALLED FASTENER ON REPAIR AREA IAW SRM 53-40-51-2R-2, REPAIR 2, AND SRM 51-40-02. PERFORMED PERMANENT REPAIR CATEGORY A LOC HORIZONTAL PRESSURE DECK WEB BTW RBL 30 TO RBL 60 AND BETWEEN BS 663 TO BS 675 AT MAIN WHEEL WELL COMPARTMENT CABIN AT PASSENGER CABIN IAW SRM 53-40-51-2R-2.
